Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 3-4, Pages 411-423
http://dx.doi.org/10.1155/S1085337598000633

Singular nonlinear elliptic equations in Rn

1Departamento de Matemática e Estatística, Universidade Federal da Paraiba, Campina Grande 58109-970, PB, Brazil
2Departamento de Matemática, Universidade de Brasília, Brasília DF 70910-900, Brazil

Received 8 April 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. O. Alves, J. V. Goncalves, and L. A. Maia, “Singular nonlinear elliptic equations in ,” Abstract and Applied Analysis, vol. 3, no. 3-4, pp. 411-423, 1998. https://doi.org/10.1155/S1085337598000633.